# SDR DALA2021083005107

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,600 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1380-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 CORROSION ON FLOOR SUPPORT OVER LOWER SILL STA 1380-1420 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00138; FLOOR SUPPORT OVER LOWER SILL STA 1380-1420 AT AFT CARGO COMPARTMENT (CCT) WAS REPLACED PER B757-200 SRM. (1923926)
